Medicine & Health Pain & Fever Relief Headache & Fever Tylenol Infants' Fever & Pain Suspension Drops Grape
Tylenol Infants' Fever & Pain Suspension Drops Grape
Dye Free White Grape 24 mL
When it comes to reducing fever or relieving pain in babies, Infants' Tylenol has been the brand trusted by doctors and moms for over 50 years. Infants' Tylenol Acetaminophen Suspension Concentrated Drops is a baby cold medicine that provides fast and effective relief of babies' fever and pain symptoms. Tylenol Infant Grape Suspension Drops contains acetaminophen which provides pain relief from teething, immunization, colds, or flu.
Instructions for Use: Do not give your child more than directed (see liver warnings) Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into child’s mouth or mix with any liquid or soft food.
Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.
Medicinal Ingredients: Each 1 mL contains: Acetaminophen 80 mg
Non-Medicinal Ingredients (alphabetical): utylparaben, carboxymethylcellulose sodium, citric acid, flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol, sodium benzoate, sorbitol, water, xanthan gum.
Caution: Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.
Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:
- has a serious kidney or liver disease; or
- Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Dropper assembly not child resistant. Store at room temperature,15 - 30°C (59 - 86°F).
No Information Provided
Similar Headache & Fever
Other Tylenol Products